Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

What Can I Provide My Team When I Am More Confused After EEG LTM Than I Was Before?

What Can I Provide My Team When I Am More Confused After EEG LTM Than I Was Before?

I have not been on to provide any answers and words of support for my team on the friends on my team because I cannot understand myself after the time in the hospital. The Tegretol/Carbamazepine is gone and has been replaced with Keppra, but I don't understand what are side effects of Keppra and what are simply after effects of the EEG LTM. Do you have any suggestions on finding out which?

A MyEpilepsyTeam Member said:

Hi John. I believe the Keppra is messing with your mind. I have heard from other peole that Keppra did not agree with them and they had bad side effect. This could be what you are experiencing.

You shoudl nothave any sideeffects after taking the MRI or EEG.

Although i have taken Keppra since February 2021, I am fine. No complaints..

posted 7 months ago
A MyEpilepsyTeam Member said:

@A MyEpilepsyTeam Member , 2 years ago I took Keppra for a month or so & it made me so tired that I had to take a nap every day & eventually I started having trouble sleeping at night. So I got off that pill. But it can have a side effect of tiredness & that Keppra Rage which is you having mood swings & anger issues. But everyone reacts differently. You can also find a list of side effects of Keppra by going to www.Google.com & then click on one of the websites & that should have a list of Keppra side effects but also when you begin the Keppra there might be a paper with it that has the side effects. Good luck with it. Sending Thoughts, Hugs, Smiles & Prayers. Your friend in Texas, Becky

posted 7 months ago
A MyEpilepsyTeam Member said:

I been taking Kepra awhile for awhile alone with vimpat and deikote. Your question should be answerd by your doc. Everyone is differone.

posted 7 months ago
A MyEpilepsyTeam Member said:

John, be prepared for one thing that I KNOW will happen. There is something called Keppra-rage. Keppra makes you angry and lash out at people. I've been on it for over 15 years and I've learned how to work with it. There are still times that I get overly angry at other people. But, I've learned how to control my Keppra-rage over the past few years.

posted 7 months ago
A MyEpilepsyTeam Member said:

One mutation of my complex partial (tonic-clonic) seizures that has been witnessed multiple times now since I have been home, is (similar to only one of the "fainting spells" (no neurologist involved in analysis because the focus was on my heart because my older brother had to have open heart surgery as a newborn). This was also the only time any teacher wrote down that I was convulsing while lying on the floor. As my body was lying there out of my sight, I was having a out of body experience and looking into the classroom through the very small window in the door.

In these recent ones, I have not been absent for part of the seizure (never the case for a complex partial of full seizure since possibly that one in 1981 I mentioned above). Thus, I heard most a lot of what the other person was saying and I believed everything that I was saying. However, in the first case, most of what I heard myself saying was never said allowed. And the next night when I had one while talking to my girlfriend, everything that I thought I had said was actually just in my head.

Something similar might have happened when I awoke from the nightmare/seizure combo and was telling the nurse that I had died. Of course, if this was true, there was a camera and recorder facing me at the time and this was one of the partial seizures that the EEG registered.

I have added this to the data that my neurologist has so the committee of neurology can try to figure out what was happening.

posted 7 months ago
Already a Member? Log in